Duality relations among multiple series with three parameters
作者: Masahiro Igarashi
刊名: Tunisian Journal of Mathematics, 2020, Vol.2 (1), pp.217-236
来源数据库: Project Euclid
DOI: 10.2140/tunis.2020.2.217
关键词: DualityMultiple seriesMultiple Hurwitz zeta valueExtended multiple zeta value
原始语种摘要: We prove a duality relation among multiple series with three parameters. As special case of it, we obtain some new identities for multiple Hurwitz zeta values, which are relations among extensions of the multiple Hurwitz zeta value.
全文获取路径: PDF下载  Project Euclid 
分享到:

×
关键词翻译
关键词翻译
  • multiple 多次的
  • relations 性行为
  • parameters 参数
  • duality 二重性
  • three 
  • series 
  • among 在当中
  • value 
  • special 特别的
  • prove 实验